# SDR 20000417SH008

- Difficulty date: April 17, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N3021R
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35652
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HR INSPECTION, FLAP CABLE WAS FOUND LODGED IN THE TRIM PULLEYS AND WORN 3/4 THROUGH THE RIGHT PULLEY AND NUMEROUS STRANDS OF THE CABLE BROKEN.  THIS CONDITION WAS DUPLICATED ON SIMULATING A STICKING FLAP WHEN THE HANDLE IS RELEASED AND THE FLAP RETRACTS RAPIDLY, THE LOOSE CABLE JUMPS AND HOOKS INTO THE TRIM PULLEYS.  INSTALLED A 90 DEGREE ALUM ANGLE ON THE TOP CLOSE OUT PLATE NEXT TO THE TRIM PULLEYS TO BLOCK THE CABLE FROM HITTING THE PULLEYS AND CHECKING FLAP HINGE BEARINGS.  FOR FREEDOM OF MOVEMENT AND LUBRICATION, CABLE AND ONE PULLEY REPLACED.  (X)
